# SDR DALA2021101806411

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 25,250 hours, 3,219 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 DONT PASS OPERATIONAL TEST FLOOR PANEL DURING OPERATIONAL TEST OF THE FLOOR PANEL. CORRECTIVE ACTION: REPLACED GIRT BAR FITTING HEATED (24DH) AT DOOR 4R POSITION FWD IN PASSENGER CABIN (1 EA) AS PER A330 AMM 30-46 AND 52-13. (1984799)
